| Catalog Number |
309643 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd luer-lok¿ syringe with attached needle the needle pierced the shield.There was no report of patient impact.The following information was provided by the initial reporter: details of complaint (reported issue): from client's email: "upon opening the syringe the needle was protruding through the end of the cap, whicvh was too short to cover it.".
Additional Manufacturer Narrative
H6: investigation summary since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.H3 other text : see h10.
Event or Problem Description
It was reported while using bd luer-lok¿ syringe with attached needle the needle pierced the shield.There was no report of patient impact.The following information was provided by the initial reporter: details of complaint (reported issue): from client's email: "upon opening the syringe the needle was protruding through the end of the cap, which was too short to cover it.".